Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
amocksun

Orth Lo, should I start back?

Recommended Posts

My skin was pretty clear when taking Ortho Lo, and it seems like it started breaking out really bad when I stopped. Has anyone experienced this?

I am getting married in May and want my face clear so bad. I am so desperate and want to start back since my skin was clear on it before. But, if that caused it before then I think it'd be dumb to do that again.

Any opinions?

Share this post


Link to post
Share on other sites

If it was me I'd go back on it now, ready for the wedding. Then when you come off it next time go on a hormone balancing herb as soon as you stop it, such as agnus castus. But worry about that afterwards because at the moment the most important thing is being clear for your wedding! It's a tricky decision but that's probably what I'd do...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×